MAUDE Adverse Event Report: TERUMO CORPORATION, ASHITAKA R2P MISAGO RX SELF-EXPANDING PERIPHERAL STENT; STENT, SUPERFICIAL FEMORAL ARTERY

TERUMO CORPORATION, ASHITAKA R2P MISAGO RX SELF-EXPANDING PERIPHERAL STENT; STENT, SUPERFICIAL FEMORAL ARTERY
Catalog Number SXR08060R
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/25/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The actual device was not returned for evaluation.The investigation is currently ongoing.A follow up report will be submitted once the investigation is complete.A review of the device history record and product release decision control sheet of the product code/lot# combination was conducted with no findings.(b)(4).
 
Event or Problem Description
The user facility reported that they pulled an 8mm by 60mm 200cm shaft misago stent for the procedure.The vessel was pre-dilatated with a 5mm by 100mm crostella otw balloon.They then put up the stent into position and deployed the device.The doctor commented that the stent seemed to be too long, however, they deployed it anyway.After deploying the device, he felt the stent was way too long and he put up a 7mm by 80mm metacross and the balloon was not long enough with one inflation to have the stent oppose the wall.They had to inflate the balloon again to fully deploy the stent.The doctor alleged that he felt the package and product was mislabeled.Additional information was received on 26nov2019.The misago stent was deployed in the iliacs.The patient was in good condition and was stable.The outcome of the procedure was successful.
 
Additional Manufacturer Narrative
This report is being submitted as follow up no.1 to provide the completed investigation results.The actual device was not returned; therefore, an evaluation of the actual device was unable to be conducted.Based on the provided information and investigation results, there is no definitive evidence that this event was related to a device defect or malfunction.Based on the investigation results it is likely that the distal section of the stent may have got caught by a stenosis while the stent was being released, subsequently, when the actual sample in that state was withdrawn, the stent may have been subjected to pulling force and got elongated.Since the actual sample has not been returned for evaluation, the exact cause of the reported event cannot be definitively determined based on the available information.Terumo medical products (tmp) (importer) registration no.(b)(4) is submitting this report on behalf of ashitaka factory of terumo corporation (manufacturer) registration no.(b)(4).
 
Additional Manufacturer Narrative
This report is being submitted as follow up no.2 to provide additional information in section b5.Terumo medical products (tmp) (importer) registration no.2243441 is submitting this report on behalf of ashitaka factory of terumo corporation (manufacturer) registration no.9681834.
 
Event or Problem Description
Additional information was received on 13dec2019.At the time of surgery and initial post op the patient was well.There has been no follow up since.

Brand Name
R2P MISAGO RX SELF-EXPANDING PERIPHERAL STENT
Common Device Name
STENT, SUPERFICIAL FEMORAL ARTERY
Manufacturer (Section D)
TERUMO CORPORATION, ASHITAKA
150 maimaigi-cho
fujinomiya city, 418
JA  418
MDR Report Key9517145
Report Number9681834-2019-00232
Device Sequence Number19563966
Product Code NIP
UDI-Device Identifier04987350722300
UDI-Public04987350722300
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
N/A
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/24/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2021
Device Catalogue NumberSXR08060R
Device Lot Number181130
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/25/2019
Supplement Date Received by Manufacturer12/13/2019
12/13/2019
Initial Report FDA Received Date12/24/2019
Supplement Report FDA Received Date12/25/2019
01/08/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CROSTELLA OTW BALLOON